# SDR UPS405516

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED CRACK IN FRAME UPPER FLANGE AT BS 1900, LBL 60 TO 63.  STOP DRILLED CRACK AND REPAIRED FRAME UPPER FLANGE ACC TO SRM 51-40-03, FIG 1.
